| Model Number |
W3SR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Pain (1994); Discomfort (2330); Swelling/ Edema (4577); Medical device site infection (4845)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient developed a pocket infection.It was also reported that the site had swelling, redness, tenderness and pain.There was also right shoulder swelling and tenderness and could not move due to possible septic arthritis particularly in the place of the pacemaker.It was noted that the infection could be seeded as patient had several injections.Blood cultures were negative.The implantable pulse generator (ipg) system was removed.A drain was inserted into the pocket.No further patient complications have been reported as a result of this event.